Loading [MathJax]/jax/output/CommonHTML/config.js
Russian Mathematical Surveys
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Russian Mathematical Surveys, 1984, Volume 39, Issue 2, Pages 219–221
DOI: https://doi.org/10.1070/RM1984v039n02ABEH003160
(Mi rm2363)
 

This article is cited in 1 scientific paper (total in 1 paper)

Mathematical Events in the USSR

Ivan Aleksandrovich Kipriyanov (on his sixtieth birthday)

V. A. Il'in, L. D. Kudryavtsev, P. I. Lizorkin, S. M. Nikol'skii, A. A. Samarskii, A. N. Tikhonov
Bibliographic databases:
Document Type: Personalia
Language: English
Original paper language: Russian
Citation: V. A. Il'in, L. D. Kudryavtsev, P. I. Lizorkin, S. M. Nikol'skii, A. A. Samarskii, A. N. Tikhonov, “Ivan Aleksandrovich Kipriyanov (on his sixtieth birthday)”, Russian Math. Surveys, 39:2 (1984), 219–221
Citation in format AMSBIB
\Bibitem{IliKudLiz84}
\by V.~A.~Il'in, L.~D.~Kudryavtsev, P.~I.~Lizorkin, S.~M.~Nikol'skii, A.~A.~Samarskii, A.~N.~Tikhonov
\paper Ivan Aleksandrovich Kipriyanov (on~his sixtieth birthday)
\jour Russian Math. Surveys
\yr 1984
\vol 39
\issue 2
\pages 219--221
\mathnet{http://mi.mathnet.ru/eng/rm2363}
\crossref{https://doi.org/10.1070/RM1984v039n02ABEH003160}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=740044}
\adsnasa{https://adsabs.harvard.edu/cgi-bin/bib_query?1984RuMaS..39..219I}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1984AEV6700045}
Linking options:
  • https://www.mathnet.ru/eng/rm2363
  • https://doi.org/10.1070/RM1984v039n02ABEH003160
  • https://www.mathnet.ru/eng/rm/v39/i2/p213
  • This publication is cited in the following 1 articles:
    1. “The List of S.M. Nikol'skii's Works”, Proc. Steklov Inst. Math., 248 (2005), 2–20  mathnet  mathscinet  zmath
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Успехи математических наук Russian Mathematical Surveys
    Statistics & downloads:
    Abstract page:356
    Russian version PDF:99
    English version PDF:12
    First page:2
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025